Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 5, 847–1038
Issue 4, 631–846
Issue 3, 409–629
Issue 2, 209–408
Issue 1, 1–208

Volume 17, 12 issues

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
On the mixed Tate property and the motivic class of the classifying stack of a finite group

Federico Scavia

Vol. 16 (2022), No. 10, 2265–2287

Let G be a finite group, and let {BG} the class of its classifying stack BG in Ekedahl’s Grothendieck ring of algebraic -stacks K0(Stacks ). We show that if BG has the mixed Tate property, the invariants Hi({BG}) defined by Ekedahl are zero for all i0. We also extend Ekedahl’s construction of these invariants to fields of positive characteristic.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

mixed Tate, Grothendieck ring, classifying stack, algebraic group
Mathematical Subject Classification
Primary: 14A20, 14C15
Secondary: 14J10
Received: 8 August 2020
Revised: 2 December 2021
Accepted: 1 February 2022
Published: 28 January 2023
Federico Scavia
Department of Mathematics
University of California
Los Angeles, CA
United States